# SDR IPXA2015013085478

- Difficulty date: January 14, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 21,781 hours, 14,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541034
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, 1 FLOOR PANEL 211XAF IS CRACKED AND DELAMINATED.   FABRICATED A  NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
